5 found
Order:
  1. A Definable Continuous Rank for Nonmultidimensional Superstable Theories.Ambar Chowdhury, James Loveys & Predrag Tanović - 1996 - Journal of Symbolic Logic 61 (3):967-984.
  2.  25
    On the Number of Nonisomorphic Models of Size |T|.Ambar Chowdhury - 1994 - Journal of Symbolic Logic 59 (1):41 - 59.
    Let T be an uncountable, superstable theory. In this paper we prove Theorem A. If T has finite rank, then I(|T|, T) ≥ ℵ0. Theorem B. If T is trivial, then I(|T|, T) ≥ ℵ0.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark   2 citations  
  3.  12
    On the Number of Models of Uncountable Theories.Ambar Chowdhury & Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1285-1300.
    In this paper we establish the following theorems. THEOREM A. Let T be a complete first-order theory which is uncountable. Then: (i) I(|T|, T) ≥ ℵ 0 . (ii) If T is not unidimensional, then for any λ ≥ |T|, I (λ, T) ≥ ℵ 0 . THEOREM B. Let T be superstable, not totally transcendental and nonmultidimensional. Let θ(x) be a formula of least R ∞ rank which does not have Morley rank, and let p be any stationary completion (...)
    Direct download (7 more)  
     
    Export citation  
     
    Bookmark   2 citations  
  4.  17
    A Note on Trivial Nonmultidimensional Superstable Theories.Ambar Chowdhury - 1995 - Archive for Mathematical Logic 34 (1):21-31.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  5.  4
    An Unclassifiable Unidimensional Theory Without OTOP.Ambar Chowdhury & Bradd Hart - 1997 - Notre Dame Journal of Formal Logic 38 (1):93-103.
    A countable unidimensional theory without the omitting types order property (OTOP) has prime models over pairs and is hence classifiable. We show that this is not true for uncountable unidimensional theories.
    Direct download (6 more)  
     
    Export citation  
     
    Bookmark